×

zbMATH — the first resource for mathematics

On period relations for Abelian integrals on algebraic curves. (English) Zbl 0222.14024

MSC:
14H15 Families, moduli of curves (analytic)
14K20 Analytic theory of abelian varieties; abelian integrals and differentials
32G20 Period matrices, variation of Hodge structure; degenerations
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] L. Ahlfors , The Complex Analytic Structure of the Space of Closed Riemann Surfaces, in Analytic Functions Princeton University Press ( 1960 ). MR 124486 · Zbl 0100.28903
[2] L. Ahlfors , Some Remarks on Teichmüller’s Space of Riemann Surfaces , Annals of Math. , vol. 74 ( 1961 ), p. 171 - 191 . MR 204641 | Zbl 0146.30602 · Zbl 0146.30602
[3] L. Ahlfors and L. Bers , Riemann’s Mapping Theorem for Variable Metrics , Annals of Math. , vol. 72 ( 1960 ) p. 385 - 404 . MR 115006 | Zbl 0104.29902 · Zbl 0104.29902
[4] A. Andreotti , On a Theorem) of Torelli , Am. J. of Math. vol. 80 ( 1958 ), p. 801 - 828 . MR 102518 | Zbl 0084.17304 · Zbl 0084.17304
[5] A. Andreotti and H. Grauert , Algebraische Körper von Automorphen Funktionen , Gött. Nachrichten ( 1961 ), p. 39 - 48 . MR 132211 | Zbl 0096.28001 · Zbl 0096.28001
[6] A. Andreotti and P. Salmon , Anelli con unica decomponibilità in fattori primi ed un problema di intersezioni complete , Monatshefte für Math. vol. 61 ( 1957 ) p. 97 - 142 . MR 104662 | Zbl 0079.15002 · Zbl 0079.15002
[7] W. Baily , Satake’s Compactification of V*n , Am. J. of Math. vol. 80 ( 1958 ), p. 348 - 364 . MR 99451 | Zbl 0087.08301 · Zbl 0087.08301
[8] L. Bers , Quasiconformal Mappings and Theichmüller’s Theorem , N. Y. U . mimeographed notes ( 1958 ).
[9] L. Bers , Spaces of Riemann Surfaces , Proc. Int. Congress Math. Edinburg ( 1958 ) p. 349 - 361 . MR 124484 | Zbl 0116.28803 · Zbl 0116.28803
[10] L. Bers , Automorphic Forms and General Teichmüller Space , Proc. Conf. Complex Analysis , Minneapolis ( 1964 ) p. 109 - 113 . MR 178142 | Zbl 0141.27501 · Zbl 0141.27501
[11] H. Cartan , Prolongement des éspaces analytiques normaux , Math. Ann. vol. 136 ( 1958 ), p. 97 - 110 . MR 99452 | Zbl 0106.05302 · Zbl 0106.05302
[12] F. Conforto , Abelsche Funktionen und algebraische Geometrie , Springer ( 1956 ). MR 79316 | Zbl 0074.36601 · Zbl 0074.36601
[13] F. Enriques and O. Chisini , Teoria geometrica delle equazioni e delle fuitzioni algebriche , vol. 4 , Zanichelli ( 1934 ). Zbl 0009.15904 · Zbl 0009.15904
[14] H.M. Farkas , Special Divisors, Theta Nulls and Analytic Subloci of Teichmüller Space , to appear. · Zbl 0154.33101
[15] A. Maroni , Le serie lineari speciali sulle curve trigonali , Ann. di Mat. s. IV vol. 25 ( 1946 ), p. 341 - 354 . MR 24182 | Zbl 0061.35407 · Zbl 0061.35407
[16] A. Mattuck and A. Mayer , The Riemann-Roch Theorem for Algebraic Curves , Annali Sc. Normale , Pisa s. III vol. 17 ( 1963 ), p. 223 - 237 . Numdam | MR 162798 | Zbl 0118.15902 · Zbl 0118.15902
[17] A. Mayer , Special Divisors and the Jacobian Variety , Math. Ann. Vol. 153 ( 1964 ), p. 163 - 167 . MR 164969 | Zbl 0141.37603 · Zbl 0141.37603
[18] D. Mumford , Further comments on Boundary Points , Summer Institute in Algebraic Geometry , Woods Hole ( 1964 ).
[19] H.E. Rauch , On the Transcendental Moduli of Algebraic Riemann Surfaces , Proc. Nat. Ac. Sci. U. S. A , vol. 41 ( 1952 ), p. 42 - 49 . MR 72232 | Zbl 0067.30502 · Zbl 0067.30502
[20] H.E. Rauch , Weierstrass Points, Branch Points and Moduli of Riemann Surfaces , Comm. Pure and Applied Math. vol. 17 ( 1959 ), p. 543 - 560 . MR 110798 | Zbl 0091.07301 · Zbl 0091.07301
[21] H.E. Rauch , Variational Methods in the Problem of the Moduli of Riemann Surfaces, in Contribution to Function Theory , Tata Institute of Fundamental Research , Bombay ( 1960 ) p. 17 - 40 . MR 132173 | Zbl 0192.18603 · Zbl 0192.18603
[22] H.E. Rauch , A Transcendental View of the Space of Algebraic, Riemann Surfaces , Summer Institute in Algebraic Geometry , Woods Hole ( 1964 ). MR 213543
[23] R. Remmert , Projektionen analytischer’ Mengen , Math. Ann. vol. 130 ( 1956 ), p. 410 - 441 . MR 86353 | Zbl 0070.07701 · Zbl 0070.07701
[24] R. Remmert , Holomorphe und Meromorphe Abbildungen komplexer Raume , Math. Ann. vol. 133 ( 1957 ), p. 328 - 370 . MR 92996 | Zbl 0079.10201 · Zbl 0079.10201
[25] F. Schottky , Zur Theorie der Abelschen Functionen von vier Variablen , J. für Math. vol. 102 ( 1888 ), p. 304 - 352 . Article | JFM 20.0488.02 · JFM 20.0488.02
[26] C.L. Siegel , Einführung in die Theorie der Modulfunktionen n-ten Grades , Math. Ann. vol. 116 ( 1939 ), p. 617 - 657 . MR 1251 | Zbl 0021.20302 | JFM 65.0357.01 · Zbl 0021.20302
[27] C.L. Siegel , Analytic Functions of Several Complex Variables , Institute for Advanced Study , ( 1949 ). MR 34847 | Zbl 0036.05004 · Zbl 0036.05004
[28] C.L. Siegel , Moduln Abelsche Funktionen , Göttingen Nachrichten ( 1963 ), p. 365 - 427 MR 166196 | Zbl 0122.32102 · Zbl 0122.32102
[29] A. Weil , Variétés Kählériennes , Hermann ( 1958 ). MR 111056 | Zbl 0137.41103 · Zbl 0137.41103
[30] A. Weil , Zum Beweis des Torellischen Satzes , Göttingen Nachrichten ( 1957 ), p. 33 - 53 MR 89483 | Zbl 0079.37002 · Zbl 0079.37002
[31] W. Wirtinger , Untersuchungen über Thetafunktionen , Teubner ( 1895 ). JFM 26.0514.01 · JFM 26.0514.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.